Alert archive / Ohio / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 71, NWS Cleveland, OH

June 1, 20194 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 1, 2019, 6:44 PM EDT for 4 counties in Ohio. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2019, 6:44 PM EDT (22:44 UTC)
Expired
Jun 1, 2019, 7:45 PM EDT
In force
61 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hancock County, OH, Seneca County, OH, Wood County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 148 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 7:18 PM EDTHAIL 14 Se New Riegel, OHQUARTER-SIZED HAIL ON 587 JUST OUTSIDE MCCUTCHENSVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 4:02 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.7 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2019-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2019-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-299 J/kg
Mixed-layer LCL
1845 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

141 
WUUS51 KCLE 012244
SVRCLE
OHC063-147-173-175-012345-
/O.NEW.KCLE.SV.W.0071.190601T2244Z-190601T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
644 PM EDT Sat Jun 1 2019

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Western Seneca County in northwestern Ohio...
  Northern Wyandot County in northwestern Ohio...
  Southern Wood County in northwestern Ohio...
  Hancock County in northwestern Ohio...

* Until 745 PM EDT.

* At 643 PM EDT, a severe thunderstorm was located near Rawson, or
  near Findlay, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Findlay, Tiffin, Fostoria, North Baltimore, McComb, Arlington,
  Sycamore, Arcadia, Rawson, Vanlue, Van Buren, New Riegel, Carey,
  Bloomdale, Bettsville, Mount Blanchard, Benton Ridge, Mount Cory,
  Bairdstown and Bascom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4117 8388 4126 8311 4087 8312 4092 8388
TIME...MOT...LOC 2243Z 269DEG 19KT 4099 8375 

HAIL...1.00IN
WIND...60MPH
 
$$

!Griifin
2 follow-up statements
467 
WWUS51 KCLE 012310
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
710 PM EDT Sat Jun 1 2019

OHC173-012319-
/O.CAN.KCLE.SV.W.0071.000000T0000Z-190601T2345Z/
Wood OH-
710 PM EDT Sat Jun 1 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WOOD COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northwestern Ohio.

LAT...LON 4103 8378 4117 8356 4117 8342 4123 8342
      4126 8311 4087 8312 4092 8386
TIME...MOT...LOC 2309Z 269DEG 19KT 4099 8359 

$$

OHC063-147-175-012345-
/O.CON.KCLE.SV.W.0071.000000T0000Z-190601T2345Z/
Seneca OH-Wyandot OH-Hancock OH-
710 PM EDT Sat Jun 1 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR WESTERN SENECA...NORTHERN WYANDOT AND CENTRAL HANCOCK COUNTIES...

At 709 PM EDT, a severe thunderstorm was located near Findlay, moving
east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Findlay, Tiffin, Fostoria, Arlington, Sycamore, Arcadia, Rawson,
Vanlue, New Riegel, Carey, Bloomdale, Bettsville, Mount Blanchard,
Benton Ridge, Mount Cory and Bascom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4103 8378 4117 8356 4117 8342 4123 8342
      4126 8311 4087 8312 4092 8386
TIME...MOT...LOC 2309Z 269DEG 19KT 4099 8359 

HAIL...1.00IN
WIND...60MPH
 
$$

Griffin
400 
WWUS51 KCLE 012342
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
742 PM EDT Sat Jun 1 2019

OHC063-147-175-012352-
/O.EXP.KCLE.SV.W.0071.000000T0000Z-190601T2345Z/
Seneca OH-Wyandot OH-Hancock OH-
742 PM EDT Sat Jun 1 2019

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SENECA...NORTHERN
WYANDOT AND CENTRAL HANCOCK COUNTIES WILL EXPIRE AT 745 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northwestern Ohio.

LAT...LON 4103 8378 4117 8356 4117 8342 4123 8342
      4126 8311 4087 8312 4092 8386
TIME...MOT...LOC 2342Z 269DEG 19KT 4099 8339 

$$

Griffin

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:16 PM EDT, 3 hours 28 minutes earlier.

Area forecast discussion, Jun 1, 3:16 PM EDT, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
316 PM EDT Sat Jun 1 2019

.SYNOPSIS...
A cold front will move south across the region tonight. A large
area of high pressure will build southeast through the Great
Lakes and Ohio valley Sunday through Tuesday night. Low pressure
will track east across the region midweek, with a frontal
boundary becoming stationary across the region through the end
of the week.

&&

.NEAR TERM /THROUGH SUNDAY NIGHT/...
Severe thunderstorm threat ramping up this afternoon across
northwest Ohio. Storms have fired across northwest PA as well on
a lake breeze, however the severe threat will remain more
isolated here over the next several hours with little shear. The
bigger threat at this point for northwest PA is pulse type
storms/downbursts as well as a heightened potential for flash
flooding with slow moving/training storms along the boundary.

Severe potential will maximize across the area through mid
evening hours, with 2-3k j/kg SBCAPE and 1-2k j/kg MLCAPE. MLCIN
continues to erode and storm coverage will expand with good
lapse rates across NW OH. Shear remains minimal across the area,
however will be increasing after 00Z. Damaging winds, large hail
and flash flooding are all possible.

The front will push south of the area overnight into Sunday
morning. Cloudy skies will begin clearing from the northwest
during the morning hours. Some instability driven showers are
possible, especially downwind of the lake, during the
morning hours before drier air moves in during the afternoon.
Below normal temps will infiltrate the area Sunday and Sunday
night. Highs will only reach the mid/upper 60s to around 70
Sunday, and lows will dip down into the 40s.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY/...
Canadian high pressure will be over the area Monday with northerly
winds. Lingering lake clouds will be hanging around for area near
the lakeshore of northeast Ohio and northwest Pennsylvania. The rest
of the area will see sunshine but temperatures will be much cooler.
High temperatures will only reach the upper 50s to lower 60s. The
center of the high moves across the area Monday evening with light
and variable winds. We will see another cool night Monday night with
overnight lows in the 40s. Southwesterly winds and moisture begins
to return on Tuesday on the backside of the high pressure.
Temperatures will start a warming trend on Tuesday. The next mid
level wave in a northwest flow will move across the region late
Tuesday night into Wednesday. We will see a good chance of scattered
showers and thunderstorms by mid week with temperatures back to
seasonable levels.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
A weak frontal boundary will drift southward across the area
Wednesday night. Areas south of this boundary will continue to see
the chance of scattered showers and thunderstorms. The boundary
stalls out near northern or central Ohio Wednesday night into
Thursday. This boundary will be the focus for additional showers and
storm chances through the end of the week. An upper level low
pressure area will be moving across the central U.S. into the Ohio
River Valley by the end of the week. This upper level low combine
with a weak stalled out boundary in the region will keep scattered
rain chances through the end of the week. Temperatures will remain
seasonable as well.  We may have to keep an eye out for hydro
concerns if we see multiple rounds of moderate to heavy rainfall for
the end of the week.

&&

.AVIATION /18Z Saturday THROUGH Thursday/...
A cold front will sink south towards the area this afternoon and
move through the area overnight. VFR conditions are expected
ahead of the front outside of convection, but TSRA chances will
ramp up around 00Z at the northern terminals near Lake Erie. A
storm will move through KERI over the first hour of the period.
TSRA chances will begin to diminish after 06Z tonight. Some post
frontal MVFR ceilings are possible through Sunday morning, with
gradual improvement/clearing from the northwest through and just
after the end of the period. Southwest winds will become
northwest behind the front late in the period.

OUTLOOK...Non-VFR possible east Sunday morning and again
Wednesday afternoon west.

&&

.MARINE...
The main concern for boaters this afternoon and evening will be the
scattered strong to severe convection over the lake as well as
erratic severe wind gusts from that convection. A frontal boundary
will be drifting across the lake this evening. Winds will start out
southwesterly 10 to 20 knots but become northerly late tonight into
Sunday behind the passage of the front. Northwest winds will
increase 10 to 20 knots by Sunday afternoon and night with waves
also increasing. Canadian high pressure will build over the lake
Monday. Northwest winds will still remain 10 to 20 knots early on
Monday then becoming light and variable by Monday evening. Southwest
winds return 10 to 15 knots by Tuesday. Another frontal boundary
will move down and stall out near the lake by mid week with variable
and changing wind directions. Also there will be scattered storms
over the lake for the middle and end of the week.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Greenawalt
NEAR TERM...Greenawalt
SHORT TERM...Griffin
LONG TERM...Griffin
AVIATION...Greenawalt
MARINE...Griffin
Hazardous weather outlook, Jun 1, 4:42 PM EDT, 2 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
442 PM EDT Sat Jun 1 2019

LEZ061-142-148-149-162-168-169-OHZ003-014-023-027>033-036>038-047-
089-PAZ001>003-022045-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-
Ashtabula Inland-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-
Stark-Mahoning-Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-
Northern Erie-Southern Erie-
442 PM EDT Sat Jun 1 2019

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

Scattered showers and thunderstorms are possible this evening. Some
may approach severe limits with large hail to one inch and gusty
winds to 50 mph.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ143>147-163>167-022045-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
442 PM EDT Sat Jun 1 2019

...SEVERE THUNDERSTORM WATCH 306 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ006>013-017>022-022045-
Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Hancock-Seneca-
Huron-Medina-Summit-Portage-
442 PM EDT Sat Jun 1 2019

...SEVERE THUNDERSTORM WATCH 306 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 1, 6:27 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Cleveland OH
627 PM EDT Sat Jun 1 2019

OHZ020>022-030>032-012315-
Summit-Portage-Stark-Medina-Ashland-Wayne-
627 PM EDT Sat Jun 1 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN PORTAGE...
SOUTHEASTERN MEDINA...NORTHEASTERN ASHLAND...NORTHWESTERN STARK...
SOUTHERN SUMMIT AND NORTHERN WAYNE COUNTIES...

At 626 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Barberton to near Creston. Movement
was east at 40 mph.

Wind gusts up to 50 mph and penny size hail are possible with these
storms.

Locations impacted include...
Akron, Wooster, Cuyahoga Falls, Kent, Barberton, Green, Wadsworth,
Tallmadge, Orrville, Rittman, Mogadore, Doylestown, Hartville, Lodi,
Creston, Dalton, West Salem, Chippewa Lake, Polk and Stow.

LAT...LON 4093 8233 4117 8166 4111 8100 4110 8100
      4080 8172
TIME...MOT...LOC 2226Z 268DEG 38KT 4107 8165 4096 8197

!Griffin
Local storm report, Jun 1, 6:31 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
631 PM EDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     HAIL             2 ENE FINDLAY           41.05N 83.62W
06/01/2019  M0.88 INCH       HANCOCK            OH   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED NICKEL SIZED HAIL
            AT BRIGHT AND US 224.

&&

SEFCOVIC
Special weather statement, Jun 1, 6:33 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Cleveland OH
633 PM EDT Sat Jun 1 2019

OHZ006-008-017-018-027-012330-
Seneca-Wyandot-Wood-Hancock-Sandusky-
633 PM EDT Sat Jun 1 2019

...A STRONG THUNDERSTORM WILL AFFECT SENECA...SOUTHWESTERN
SANDUSKY...NORTHERN WYANDOT...SOUTHERN WOOD AND HANCOCK COUNTIES...

At 633 PM EDT, a strong thunderstorm was located over Findlay, moving
east at 20 mph.

Wind gusts up to 50 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Findlay, Tiffin, Fostoria, North Baltimore, McComb, Weston, Green
Springs, Bloomville, Arcadia, Rawson, Vanlue, Van Buren, New Riegel,
Carey, Attica, Wayne, Bloomdale, Bettsville, Risingsun and Cygnet.

LAT...LON 4135 8388 4125 8284 4100 8283 4099 8311
      4098 8311 4091 8388
TIME...MOT...LOC 2233Z 269DEG 19KT 4103 8366

Griffin
Local storm report, Jun 1, 6:38 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
638 PM EDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             NORTH BLOOMFIELD        41.46N 80.87W
06/01/2019  M1.00 INCH       TRUMBULL           OH   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED QUARTER SIZED HAIL
            IN NORTH BLOOMFIELD.

&&

SEFCOVIC
Local storm report, Jun 1, 6:40 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
640 PM EDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             1 NW FINDLAY            41.06N 83.66W
06/01/2019  E1.00 INCH       HANCOCK            OH   TRAINED SPOTTER

&&

RC
Local storm report, Jun 1, 6:43 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
643 PM EDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     HAIL             1 ESE PERRYSBURG        41.55N 83.61W
06/01/2019  M1.00 INCH       WOOD               OH   PUBLIC

            TRAINED SPOTTER REPORTED QUARTER SIZED HAIL
            ON WILLOW LANE IN PERRYSBURG.

&&

SEFCOVIC

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 1:17 PM EDTSpecial Marine WarningCLE118 min
Jun 1, 2:06 PM EDTSpecial Marine WarningCLE114 min
Jun 1, 2:18 PM EDTSpecial Marine WarningCLE47 min
Jun 1, 2:27 PM EDTSpecial Weather StatementCLEAshtabula48 min
Jun 1, 2:54 PM EDTSpecial Weather StatementCLELucas66 min
Jun 1, 2:58 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Wood62 min
Jun 1, 3:50 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky, Wood55 min
Jun 1, 3:52 PM EDTSpecial Marine WarningCLE103 min
Jun 1, 4:14 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga, Trumbull46 min
Jun 1, 4:23 PM EDTSevere Thunderstorm WarningCLEHancock, Sandusky, Seneca, Wood67 min
Jun 1, 4:42 PM EDTSpecial Marine WarningCLE76 min
Jun 1, 4:42 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Lorain, Ottawa, Sandusky, Wood63 min
Jun 1, 4:53 PM EDTAreal Flood AdvisoryCLEOttawa, Sandusky, Wood3 hr
Jun 1, 4:54 PM EDTSevere Thunderstorm WarningCLEAshtabula, Trumbull51 min
Jun 1, 5:24 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga, Lake66 min
Jun 1, 5:33 PM EDTSevere Thunderstorm WarningCLEHancock, Lucas, Ottawa, Sandusky, Seneca, Wood57 min
Jun 1, 6:01 PM EDTSevere Thunderstorm WarningCLEGeauga, Portage, Trumbull44 min
Jun 1, 6:27 PM EDTSpecial Weather StatementCLESummit48 min
Jun 1, 6:33 PM EDTSpecial Weather StatementCLEHancock, Seneca57 min
Jun 1, 6:43 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Stark, Summit, Trumbull62 min
Jun 1, 6:49 PM EDTAreal Flood AdvisoryCLEHancock, Seneca, Wood4 hr
Jun 1, 6:54 PM EDTSevere Thunderstorm WarningCLEAshland, Morrow, Richland46 min
Jun 1, 7:18 PM EDTSevere Thunderstorm WarningCLEMorrow42 min
Jun 1, 7:33 PM EDTSevere Thunderstorm WarningCLECrawford, Huron, Richland, Seneca, Wyandot32 min
Jun 1, 7:47 PM EDTAreal Flood WarningCLEWood6 hr
Jun 1, 7:47 PM EDTSpecial Weather StatementCLEHancock, Wyandot43 min
Jun 1, 7:58 PM EDTSpecial Weather StatementCLEAshland, Morrow62 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.